# SDR SIMA20130109011

- Difficulty date: January 9, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,843 hours, 16,595 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT EMERGENCY EXIT AFT SEAL TORN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT EMERGENCY EXIT AFT SEAL IAW EMB145 AMM 52-21-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
